# SDR DALA2022042102794

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 BENDT RELEASE PINS ON L4 SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00094. ESCAPE SLIDE OF L4 DOOR WAS REPLACED WITH A SERVICEABLE ONE PER AMDS AND LOG 2179567. (2201631)
